After suffering for years from anxiety and OCD I decided to start seeing a therapist and a psychiatrist. After two months of therapy the doctor decided to prescribe me paxil about a week ago. I took the medicine twice and I start experiencing bizzare thoughts and felt kind of blue. I should mention that depression was not part of my condition. After speaking to my doctor she urged me to stop the meds immediately and flush my system with water two days ago. The bizzare thoughts are gone but I keep obsessing over them and I feel really down and panicky at moments. I've read horror stories today about how long this medicine could last and the lives it has ruined. I feel concerned and would just like to know if my situation is normal and what I should do. I really hope to bounce back to my normal way of feeling. Thank you.
Hi there. Medication is different for everyone and people experience different side effects. You only took it for two days. It didn't have time to really build up in your system which is how these medications work. That takes about 4 to 6 weeks so I doubt very much that you still are having any effects from this medication.
There are many out there. I myself went through a few of them before I settled on the one I am currently taking. Medication can be very beneficial but of course talk to your doctor about it and whether you want to try a different one.
Also, so there is no confusion, I am not a doctor. I am an OCD sufferer who volunteers to answer posts on the forum.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.